J4 ›› 2011, Vol. 46 ›› Issue (3): 58-62.

• Articles • Previous Articles     Next Articles

Ruin probability in an interfered multi-type risk model of a variable ruin limit

YU Wen-guang1, HUANG Yu-juan2   

  1. 1. School of Statistics and Mathematics, Shandong Economic University, Jinan 250014, Shandong, China;
    2. Department of Mathematics and Physics, Shandong Jiaotong University, Jinan 250023, Shandong, China
  • Received:2010-08-20 Published:2011-04-21


In recent years, the limit of ruin has been set as 0 in much literature when studying ruin probability in risk models, while, in practical insurance businesses, the insurance company confronts the ruin issue when its surplus process is lower than a certain limit. In view of this problem, the probabilities of ruin in an interfered multitype risk model are investigated on the assumption that the limit of ruin is variabie and obtain the inequality of the probability of ruin and accurate expression of the ruin probability. In addition adjustment coefficient equations are established and the upper bond and lower bond of the adjustment coefficient are estimated on the assumption that the limit of ruin is especial functions.

Key words:  the limit of ruin; the probabilty of ruin; diffusion; martingle; adjustment coefficient; stopping time

No related articles found!
Full text



No Suggested Reading articles found!